| Model Number |
CI-1500-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced a displaced magnet following an mri.On (b)(6) 2026, the recipient's magnet was repositioned.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.